STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/+0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
6260-9-140 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding wear involving a metal head was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's hip was revised due to pain, intra-operatively, the trunnion was found to be worn/ deformed.The subject device has been identified to be within scope of nc and capa.Lot specific voluntary recall pfa 1757583 was initiated for the lfit v40 cocr heads within scope of nc and capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analyses identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.No further investigation is required.H3 other text : device not returned to the manufacturer.
Event or Problem Description
It was reported that the patient's left hip was revised due to pain.Intra-operatively, the trunnion was found to be worn/ deformed.The stem, head and liner were revised.